I had knee surgery about 10 years ago due to it was shattered when i fell playing racquetball. The damage was severe, but the surgery was very successful. I decided to participate in a trial clinical study for a new drug to help with osteoarthritus, as I already have osteoporis at 45 yrs old. After the third set of very painful neurology tests and also giving a biopsy sample from my lower leg (above the ankle) I have been experiencing a lot of pain, tingling and discomfort. It seems to have caused a flare up in my knee, but it seems the side affects should have subsided since it's been over 2 months since the testing. Since I was told i couldn't take ANY pain meds or aleve, advil etc druing the clincal testing phase of the drug, i declined the offer. i am now wondering if the neurology tests just caused a flare up that was going to happen anyway, or did the testing actually cause my knee/leg to start hurting again. I"m definitely calling a dr, maybe orthopedic surgeon?? but trying to do some background work on my own.